Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 824816, 7 pages
Research Article

Penalized Maximum Likelihood Method to a Class of Skewness Data Analysis

1School of Science, Huzhou Teachers College, Huzhou 313000, China
2School of Management, Chongqing Jiaotong University, Chongqing 400074, China

Received 3 August 2014; Accepted 14 September 2014; Published 29 September 2014

Academic Editor: Quanxin Zhu

Copyright © 2014 Xuedong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuedong Chen, Qianying Zeng, and Qiankun Song, “Penalized Maximum Likelihood Method to a Class of Skewness Data Analysis,” Mathematical Problems in Engineering, vol. 2014, Article ID 824816, 7 pages, 2014. doi:10.1155/2014/824816